Stability of two-dimensional spatial solitons in nonlocal nonlinear media

S. Skupin, Ole Bang, D. Edmundson, Wieslaw Krolikowski

Research output: Contribution to journalJournal articleResearchpeer-review

258 Downloads (Pure)

Abstract

We discuss the existence and stability of two-dimensional solitons in media with spatially nonlocal nonlinear response. We show that such systems, which include thermal nonlinearity and dipolar Bose-Einstein condensates, may support a variety of stationary localized structures, including rotating dipole solitons. We also demonstrate that the stability of these structures critically depends on the spatial profile of the nonlocal response function.
Original languageEnglish
Article number066603
JournalPhysical Review E
Volume73
Issue number6
Number of pages8
ISSN2470-0045
DOIs
Publication statusPublished - 2006

Bibliographical note

Copyright 2006 American Physical Society

Keywords

  • Beam-propagation
  • Nematic liquid-crystals

Fingerprint Dive into the research topics of 'Stability of two-dimensional spatial solitons in nonlocal nonlinear media'. Together they form a unique fingerprint.

Cite this